# SDR SWAA2023062954981

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT PASSENGER CABIN BS380+10 RBL40 WL208.<[01] RECEIVED NEW ANGLE PER CUSTOMER RO: N923207-SWA;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED CRACKED INTERCOSTAL AT PASSENGER CABIN BS380+10 RBL40 WL208 IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW PART IAW SRM 51-40-05. APPLIED CHEMICAL CONVERSION COATING IAW SOPM 20-43-03;[05] CERTIFIED CORRECTIVE ACTIONS 3 AND 4;[06] VERIFIED CORRECTIVE ACTIONS 3-4 OK TO APPLY PRIMER ON INTERCOSTAL GIVEN;[07] APPLIED PRIMER IAW SOPM 20-41-02.  OK TO INSTALL.;[08] CERTIFIED CORRECTIVE ACTION 7;[09] VERIFIED CORRECTIVE ACTION 7 OK TO INSTALL INTERCOSTAL GIVEN;[10] INSTALLED NEW PART IAW SRM 51-40-02 AND BOEING DWG 143A5400.;[11] CERTIFIED CORRECTIVE ACTION 10;[12] UPDATED MEASUREMENT TABLE;[13] CERTIFIED MEASUREMENT TABLE UPDATE;[14] VERIFIED MEASUREMENT TABLE;[15] VERIFIED CORRECTIVE ACTION 10
